# SDR SWAA2024032666886

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,804 hours, 35,194 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG CENTER GEAR DOOR CRACKED AT LWR FWD ATTACH POINT.    CONFIGURED AIRCRAFT FOR GEAR SWING AND PULLED BREAKERS PER AMM 32-00-00; INSTALLED L/H GEAR CENTER DOOR PER AMM 32-13-11 UP TO FINAL ADJUSTMENTS.  BONDING JUMPER REQUIRES SEALANT.     LOCATED AND DRILLED HOLES FOR INNER DOOR HINGES & INSTALLED HINGES PER SRM 51-40-02.  R & R DOORS PER AMM 32-13-11.   FUNCTIONAL CHECK OF THE MAIN LANDING GEAR DOOR PER AMM 32-13-11.
